# SDR DALA2015112507324

- Difficulty date: November 24, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N936DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53461
- Aircraft time: 36,580 hours, 24,220 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT AT BS 200, BETWEEN SEAT TRACKS X=-44 AND -54.  REPLACED SUPPORT IAW SRM 51-30-02, 51-10-03, AND 51-30-05.
